# SDR UPS01836702

- Difficulty date: August 8, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING L/E VERTICAL ATTACH ANGLE IS CRACKED AT XS 250. REMOVED,FABRICATED,AND REPLACED ANGLE IAW DWG 9753293,AND SRM 51-3-0,51-1-20D.
